MAUDE Adverse Event Report: ORTHO & SURGICAL PRODUCTS ENTERPRISES S.A. ARM BOARD, IV, FLEXIBLE, 7.25" X 2", BLUE PURR, OUILOCK; DEVICE, INTRAVASCULAR CATHETER SECUREMENT

ORTHO & SURGICAL PRODUCTS ENTERPRISES S.A. ARM BOARD, IV, FLEXIBLE, 7.25" X 2", BLUE PURR, OUILOCK; DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Model Number M8125-C
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 01/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A distributor complaint was received on 1/11/2023 reporting, "hello, we received complaints that the arm boards are abrasive and patients were being cut by them.We are unable to use these.Please provide return paperwork.Thank you." the sample has been requested for return but has not yet been returned to deroyal for evaluation at this time.This investigation is not complete at this time.No further information in available at this time.We will provide follow-up report once more information becomes available.
 
Event or Problem Description
"we received complaints that the arm boards are abrasive and patients were being cut by them.We are unable to use these.Please provide return paperwork.Thank you.".
 
Additional Manufacturer Narrative
The sample of the arm board was returned to deroyal on 01/19/2023 along with sample pictures.Deroyal conducted testing on these samples and found that none of the samples received were out of tolerance.Work orders, quality control inspection reports, labeling, and failure modes and effects analysis (fmea) were all checked and found to be acceptable.Root cause: no manufacturing issue has been found on the samples received by quality control manager.No changes have been made to the raw materials.It was found that the product returned by the customer was assembled as per requirements.Because no issue was found, there were no corrective and preventive actions taken.An inventory check of the tubing was made by deroyal, a total of 32 of the arm boards were inspected and no discrepancies were identified during the inspection.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
ARM BOARD, IV, FLEXIBLE, 7.25" X 2", BLUE PURR, OUILOCK
Common Device Name
DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Manufacturer (Section D)
ORTHO & SURGICAL PRODUCTS ENTERPRISES S.A.
km 20.5 carretera
zona 3 finca
morancito, villa canales 01065
GT  01065
Manufacturer (Section G)
ORTHO & SURGICAL PRODUCTS ENTERPRISES S.A.
km 20.5 carretera
zona 3 finca
morancito, villa canales 01065
GT   01065
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key19928775
Report Number3010452421-2023-00001
Device Sequence Number8082702
Product Code KMK
UDI-Device Identifier50749756112487
UDI-Public50749756112487
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM8125-C
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown